Authors

Riccardo Morandin, Jonas Nicodemus, Benjamin Unger

Citation

  • Journal: SIAM Journal on Scientific Computing
  • Year: 2023
  • Volume: 45
  • Issue: 4
  • Pages: A1690–A1710
  • Publisher: Society for Industrial & Applied Mathematics (SIAM)
  • DOI: 10.1137/22m149329x

BibTeX

@article{Morandin_2023,
  title={{Port-Hamiltonian Dynamic Mode Decomposition}},
  volume={45},
  ISSN={1095-7197},
  DOI={10.1137/22m149329x},
  number={4},
  journal={SIAM Journal on Scientific Computing},
  publisher={Society for Industrial & Applied Mathematics (SIAM)},
  author={Morandin, Riccardo and Nicodemus, Jonas and Unger, Benjamin},
  year={2023},
  pages={A1690--A1710}
}

Download the bib file

References